# SDR USAA2014051500020

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 51,037 hours, 18,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY AISLE LIGHT LENS COVER MISSING AT 3C.  REPLACED EMERGENCY AISLE LIGHT LENS COVER AT 3C.  OPERATIONS CHECKED GOOD.
